Please use this identifier to cite or link to this item:
http://hdl.handle.net/10071/759| Author(s): | Dias, Eurico Brilhante Carvalho, José Crespo de |
| Date: | 2002 |
| Journal title: | Economia Global e Gestão |
| Volume: | 7 |
| Number: | 1 |
| Pages: | 35-60 |
| Reference: | Dias, E. B., Carvalho, J. M. C. de (2002). Modelos de fulfillment para fast moving consumer goods: Uma abordagem. Economia Global e Gestão, 7(1), 35-60. http://hdl.handle.net/10071/759 |
| Keywords: | Modelos de fulfillment Bens de consumo -- Consumer goods Distribuição Cadeia de abastecimento -- Supply chain Retalho alimentar |
| Peerreviewed: | Sim |
| Access type: | Open Access |
| Appears in Collections: | BRU-RN - Artigos em revistas científicas nacionais com arbitragem científica |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| article_hdl759.pdf | 4,86 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.












